# SDR USAA920080274

- Difficulty date: January 7, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 183N15025
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CORROSION ON RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD, STABILIZER STATION 248.249.  REPLACED RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD, STABILIZER STATION 248.249 IAW B757 SRM 51-40-02.
